带变号非线性项的p-Kirchhoff型问题的多解性(英文)  

Existence of Multiple Solutions for a p-Kirchhoff Problem With Sign-changing Nonlinearity

在线阅读下载全文

作  者:李琴[1] 杨作东[2] 

机构地区:[1]安徽财经大学统计与应用数学学院,蚌埠安徽233030 [2]南京师范大学教师教育学院,南京江苏210097

出  处:《数学进展》2017年第4期590-598,共9页Advances in Mathematics(China)

基  金:supported by NSFC(No.11571093,No.11471164);the NSF of Education Bureau of Anhui Province(No.KJ2017A432)

摘  要:本文主要研究带有零Dirichlet边界条件的p-Kirchhoff型方程(α+λ((∫_Ω(|▽u|~p+V(x)|u|~p)dx)~T)(-△_pu+V(x)|u|^(p-2)u)=f(x,u),x∈Ω解的存在性与多解性,其中Ω是R^N(N≥3)中的有界光滑区域,a,λ>0,τ>0,函数V.f连续且满足一定的条件.利用变分法,得到了该问题无穷多个非平凡解的存在性.In this paper, we study the multiplicity of solutions for the following p-Kirchhoff equation with zero Dirichlet boundary condition, where ~ is a bounded domain with smooth boundary in RN (N ≥ 3), a, λ〉 0, τ〉 0, and V, f are continuous functions satisfying some conditions. By using the variational method, we get the existence of infinitely many nontrivial solutions for the previous equation.

关 键 词:多解性 p-Kirchhoff型问题 变分法 

分 类 号:O175.2[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象